Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS State College, PA

July 1, 2016Lancaster County, Lebanon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 1, 2016, 2:49 PM EDT for Lancaster County, Lebanon County, Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2016, 2:49 PM EDT (18:49 UTC)
Expired
Jul 1, 2016, 3:30 PM EDT
In force
41 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lancaster County, PA, Lebanon County, PA

The radar

The Philadelphia radar (KDIX), 145 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:56 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

924 
WUUS51 KCTP 011850
SVRCTP
PAC071-075-011930-
/O.NEW.KCTP.SV.W.0033.160701T1849Z-160701T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 330 PM EDT.

* AT 249 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  LEOLA...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LANCASTER...AKRON...NEW HOLLAND...EAST PETERSBURG...LITITZ...
  EPHRATA...BAREVILLE...ADAMSTOWN...BRICKERVILLE...PARADISE...
  ROTHSVILLE...RICHLAND...LEOLA...CHURCHTOWN...NEWMANSTOWN...
  REAMSTOWN...KLEINFELTERSVILLE...DENVER...LEACOCK AND TERRE HILL.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 274 TO 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4011 7594 4005 7593 3997 7615 4007 7639
      4038 7625 4036 7620 4031 7615 4014 7587
TIME...MOT...LOC 1849Z 209DEG 50KT 4011 7620 

HAIL...1.00IN
WIND...60MPH
 
$$

GRUMM/GD
1 follow-up statement
192 
WWUS51 KCTP 011925
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
325 PM EDT FRI JUL 1 2016

PAC071-075-011935-
/O.EXP.KCTP.SV.W.0033.000000T0000Z-160701T1930Z/
LEBANON PA-LANCASTER PA-
325 PM EDT FRI JUL 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEBANON AND
NORTHEASTERN LANCASTER COUNTIES WILL EXPIRE AT 330 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING
WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 4011 7594 4005 7593 3997 7615 4007 7639
      4038 7625 4036 7620 4031 7615 4014 7587
TIME...MOT...LOC 1923Z 209DEG 50KT 4011 7620 

$$

DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:01 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 1, 2:01 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service State College PA
201 PM EDT FRI JUL 1 2016

.SYNOPSIS...
A cold front over the Great Lakes will push southeast across
central Pa later this afternoon and this evening. High pressure
will then build over the northeast conus over the weekend. A warm
front will lift northeast from the Ohio Valley early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe Watch Box #314 in effect for several Lower to Middle Susq
Valley Counties...valid until 10 PM (but will be cleared several
hours earlier than that as the remainder of this box extends far
to the south and east of our area).

A potent mid lvl shortwave will sweep across the region this
afternoon. Area of showers ahead of this feature (focused in an
area of enhanced mean 925-700 mb warm advection) will affect the
mountains of NW PA through early this afternoon.

Diurnal heating of an increasingly humid air mass across eastern
PA invof a strengthening llvl lee trough should support sct-
numerous showers and sctd tsra...mainly across the area east of
the Susquehanna River this afternoon. NCAR ensemble indicating
CAPE values nr 2000 j/kg in this region by aftn, which could
support an isold lg hail/damaging wind threat. Latest meso
analysis shows sfc based lifted indices of -4 to -5 and MU capes
of 1500-2000 j/kg across the mid and lower Susq Valley.

Moderately strong deep layer shear will create the chc for some
organized storm structure with the potential for localized gusty
wind and nickle to quarter sized hail. Storms should move from
about 270 deg at 25-35 kts.

A second chance of shra/tsra will accompany passage of the actual
sfc cold front across the nw mtns this aftn and the rest of
central Pa and the Susq Valley this evening/early tonight.
However, below avg PWATs will likely result in only isold to sct
coverage. Highest /likely/ Pops will be reserved for the eastern
counties early this aftn as mentioned above.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
The risk of lingering showers/tsra will end from northwest to
southeast this evening with passage of cold front and arrival of
low pwat air mass. Mostly clear skies and slightly blw avg temps
will follow for late tonight and Saturday, as sfc high builds overthe
state.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Abnormally dry airmass accompanying dome of high pressure will
support high confidence in fair/dry weather Sunday with seasonal
temperatures and comfortable humidity.

Forecast issues continue to center around potential rain risk
early next week associated with frontal wave of low pressure
evolving eastward along quasi-stationary boundary draped
near/along the Ohio River and I-64/70 corridors. The deterministic
models agree that a convective complex should be entering the
lower OH Valley by early Monday. From this point (around 04/12z)
on the EC and CMC favor a slightly stronger/northern wave versus
the GEFS, which keeps the bulk of QPF south of the PA/MD border.
The model timing of pcpn also remains an issue given the small
scale nature of the feature at longer ranges.

Until the models can converge on a common solution, will maintain
continuity and make very minor changes to the forecast for early
next week. NDFD grids utilized a multi-model ensemble blend of
NBM/EC/WPC. The most likely outcome still calls for dry wx in most
of central PA through July 4th, although southern Pa stands the
best chance for rain Monday.

In the longer range, NAEFS and ECENS both showing rising heights
across the ne conus during next week, as center of subtropical
ridge migrates from the sw states to the se states. ECENS mean 8h
temps rise to arnd 20c by late week, suggesting we will see max
temps nr 90F at that time.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A cold front over the Great Lakes will push southeast across
central Pa this evening.

At 1530z, conditions primarily VFR with just a few spots in the
mid/lower Susq Valley invof KLNS ocnly dipping to MVFR in the
ceiling category. Significant breaks in the mid-level altocu
cloud deck will lead to increasing llvl instability ahead of a
potent shortwave that will sweep across the region later today.

An area of showers ahead of this feature across NW PA is expected
to dwindle a bit through 18z...as they encounter/entrain drier
air. However, diurnal heating of an increasingly humid air mass
across eastern Pa should support sct tsra across areas east of the
Susquehanna River this afternoon, bringing isolated MVFR cigs and
vsbys.

A second chance of shra/tsra will accompany passage of the cold
front across the nw mtns this aftn and the rest of central Pa this
evening. However, below avg PWATs will likely result in only isold
to sct coverage, and kept mention to SHRA/VCSH for now.

OUTLOOK...

Sat and Sun...No sig wx expected.

Mon...Chance of pm showers/reduced cigs, mainly south.

Tue...Slight chance shower/tstm with minimal impacts.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Fitzgerald/Lambert
NEAR TERM...DeVoir/Fitzgerald/Lambert
SHORT TERM...Fitzgerald
LONG TERM...Fitzgerald/Steinbugl
AVIATION...Lambert/RXR
Hazardous weather outlook, Jul 1, 2:00 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
200 PM EDT FRI JUL 1 2016

PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050-056-
063-021800-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-CUMBERLAND-
200 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ042-051>053-021800-
SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-
200 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057>059-064>066-021800-
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
200 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 12:46 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1246 PM EDT FRI JUL 1 2016

PAZ053-011715-
COLUMBIA PA-
1246 PM EDT FRI JUL 1 2016

...SPECIAL WEATHER STATEMENT...

AT 1246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
EAST BERWICK...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND BRIEF WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE
WITH THIS THUNDERSTORM.

LOCATIONS IMPACTED INCLUDE...
BERWICK...MIFFLINVILLE...STILLWATER AND BRIAR CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4099 7630 4116 7640 4120 7632 4113 7628
      4114 7623 4103 7623 4101 7622
TIME...MOT...LOC 1646Z 246DEG 25KT 4111 7626

LAMBERT
Special weather statement, Jul 1, 1:01 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
101 PM EDT FRI JUL 1 2016

PAZ057-063-065-011730-
DAUPHIN PA-CUMBERLAND PA-YORK PA-
101 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK...CUMBERLAND...AND
DAUPHIN COUNTIES UNTIL 130 PM EDT...

AT 100 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SIDDONSBURG...MOVING EAST NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND BRIEF WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LOWER ALLEN...CAMP HILL...STEELTON...COLONIAL PARK...MIDDLETOWN...
NEW CUMBERLAND...HARRISBURG...HUMMELSTOWN...MECHANICSBURG...
LEMOYNE...VALLEY GREEN...RUTHERFORD...DILLSBURG...SIDDONSBURG...
WORMLEYSBURG...ROYALTON...BRESSLER-ENHAUT-OBERLIN...LAWNTON...
SHIREMANSTOWN AND PENBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4022 7706 4033 7671 4015 7668 4015 7669
      4016 7669 4012 7672 4010 7705
TIME...MOT...LOC 1700Z 261DEG 15KT 4016 7696

LAMBERT
Special weather statement, Jul 1, 1:27 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EDT FRI JUL 1 2016

PAZ041-042-046-011815-
SULLIVAN PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
127 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL TRACK ACROSS THE REGION THROUGH 215
PM EDT...

AT 127 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONTOURSVILLE...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BARBOURS...HUGHESVILLE...MUNCY VALLEY...KETTLE CREEK GORGE...
LINCOLN FALLS...LAPORTE...PICTURE ROCKS...HILLSGROVE...DUSHORE...
FORKSVILLE...EAGLES MERE...LOYALSOCKVILLE...MUNCY AND MONTOURSVILLE.

LAT...LON 4151 7623 4136 7629 4119 7684 4130 7695
      4157 7662 4154 7622
TIME...MOT...LOC 1727Z 233DEG 24KT 4127 7684

DEVOIR
Special weather statement, Jul 1, 1:31 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT FRI JUL 1 2016

PAZ058-011800-
SCHUYLKILL PA-
131 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
200 PM EDT...

AT 131 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SCHUYLKILL HAVEN...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...SCHUYLKILL HAVEN...TAMAQUA...MINERSVILLE...POTTSVILLE...
RENNINGERS...SELTZER...PORT CARBON...NEW PHILADELPHIA...ORWIGSBURG...
TUSCARORA...FRIEDENSBURG...HOMETOWN...LOCUST LAKE STATE PARK...
COALDALE...SNYDERS...MARLIN...MCKEANSBURG...
BROCKTON AND LANDINGVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4070 7583 4064 7599 4057 7602 4058 7604
      4057 7605 4058 7607 4057 7608 4056 7611
      4053 7621 4071 7628 4087 7595 4080 7587
      4075 7578 4073 7576
TIME...MOT...LOC 1731Z 240DEG 28KT 4062 7617

TYBURSKI
Special weather statement, Jul 1, 1:51 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT FRI JUL 1 2016

PAZ058-011830-
SCHUYLKILL PA-
151 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL CROSS THE REGION THROUGH 230 PM EDT...

AT 150 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ORWIGSBURG...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ORWIGSBURG...SNYDERS...RENNINGERS...MCKEANSBURG...LANDINGVILLE...PORT
CLINTON...AUBURN...DEER LAKE AND NEW RINGGOLD.

LAT...LON 4070 7583 4064 7599 4059 7601 4057 7602
      4058 7604 4057 7605 4058 7607 4057 7607
      4057 7612 4068 7617 4080 7586 4074 7576
TIME...MOT...LOC 1750Z 253DEG 18KT 4063 7608

DEVOIR
Special weather statement, Jul 1, 2:02 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
202 PM EDT FRI JUL 1 2016

PAZ065-066-011915-
LANCASTER PA-YORK PA-
202 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK AND LANCASTER
COUNTIES UNTIL 315 PM EDT...

AT 202 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BROGUE...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LANCASTER...NEW HOLLAND...MILLERSVILLE...WILLOW STREET...BAREVILLE...
DELTA...PARADISE...BROGUE...CROSS ROADS...SUNNYBURN...SHENKS FERRY...
SAFE HARBOR...GAP...WAKEFIELD...STRASBURG...QUARRYVILLE...HOLTWOOD...
LEOLA...CHURCHTOWN AND SMITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3972 7649 3985 7662 4023 7601 4014 7587
      4011 7594 4004 7593 3996 7599 3990 7600
      3987 7599 3988 7600 3985 7602 3984 7602
      3972 7623
TIME...MOT...LOC 1802Z 239DEG 18KT 3984 7645

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 12:46 PM EDTSpecial Weather StatementCTPColumbia29 min
Jul 1, 1:01 PM EDTSpecial Weather StatementCTPDauphin29 min
Jul 1, 1:27 PM EDTSpecial Weather StatementCTPSullivan48 min
Jul 1, 1:31 PM EDTSpecial Weather StatementCTPSchuylkill29 min
Jul 1, 1:33 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York72 min
Jul 1, 1:51 PM EDTSpecial Weather StatementCTPSchuylkill39 min
Jul 1, 1:54 PM EDTSevere Thunderstorm WarningCTPSchuylkill66 min
Jul 1, 2:02 PM EDTSpecial Weather StatementCTPLancaster73 min
Jul 1, 2:10 PM EDTSevere Thunderstorm WarningCTPLancaster, York50 min
Jul 1, 2:52 PM EDTSevere Thunderstorm WarningCTPLancaster38 min
Jul 1, 4:48 PM EDTSpecial Weather StatementCTPMcKean27 min
Jul 1, 5:38 PM EDTSpecial Weather StatementCTPElk37 min
Jul 1, 6:40 PM EDTSpecial Weather StatementCTPMifflin65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.